Rus / Eng
Impact Factor


Number of publications – 0
Show abstracts
Group by years


Add author
Add Journal/Book
Publication type
Monographs and collections


  • 1.

    Kuznetsov S. P., Sedova Y. V.

    Hyperbolic Chaos in Systems Based on FitzHugh–Nagumo Model Neurons
    Regular and Chaotic Dynamics, 2018, vol. 23, no. 4, pp. 458-470
    Abstract          pdf  (886.35 Kb)
  • 2.

    Kuznetsov S. P.

    Regular and Chaotic Dynamics of a Chaplygin Sleigh due to Periodic Switch of the Nonholonomic Constraint
    Regular and Chaotic Dynamics, 2018, vol. 23, no. 2, pp. 178-192
    Abstract          pdf  (4.53 Mb)


  • 3.

    Kuptsov P. V., Kuznetsov S. P., Stankevich N. V.

    A Family of Models with Blue Sky Catastrophes of Different Classes
    Regular and Chaotic Dynamics, 2017, vol. 22, no. 5, pp. 551-565
    Abstract          pdf  (1.61 Mb)
  • 4.

    Jalnine A. Y., Kuznetsov S. P.

    Autonomous Strange Nonchaotic Oscillations in a System of Mechanical Rotators
    Regular and Chaotic Dynamics, 2017, vol. 22, no. 3, pp. 210-225
    Abstract          pdf  (2.26 Mb)
  • 5.

    Doroshenko V. M., Kruglov V. P., Kuznetsov S. P.

    Chaos generator with the Smale–Williams attractor based on oscillation death
    Russian Journal of Nonlinear Dynamics, 2017, vol. 13, no. 3, pp. 303-315
    Abstract          pdf  (5.99 Mb)
  • 6.

    Jalnine A. Y., Kuznetsov S. P.

    Autonomous strange non-chaotic oscillations in a system of mechanical rotators
    Russian Journal of Nonlinear Dynamics, 2017, vol. 13, no. 2, pp. 257-275
    Abstract          pdf  (907.9 Kb)
  • 7.

    Bizyaev I. A., Borisov A. V., Kuznetsov S. P.

    Chaplygin sleigh with periodically oscillating internal mass
    EPL, 2017, vol. 119, no. 6, 60008, 7 pp.
    Abstract          pdf  (854.88 Kb)


  • 8.

    Borisov A. V., Kuznetsov S. P., Mamaev I. S., Tenenev V. A.

    Describing the Motion of a Body with an Elliptical Cross Section in a Viscous Uncompressible Fluid by Model Equations Reconstructed from Data Processing
    Technical Physics Letters, 2016, vol. 42, no. 9, pp. 886-890
    Abstract          pdf  (508.12 Kb)
  • 9.

    Borisov A. V., Kuznetsov S. P.

    Regular and Chaotic Motions of a Chaplygin Sleigh under Periodic Pulsed Torque Impacts
    Regular and Chaotic Dynamics, 2016, vol. 21, no. 7-8, pp. 792-803
    Abstract          pdf  (1.65 Mb)
  • 10.

    Kuznetsov S. P., Kruglov V. P.

    Verification of Hyperbolicity for Attractors of Some Mechanical Systems with Chaotic Dynamics
    Regular and Chaotic Dynamics, 2016, vol. 21, no. 2, pp. 160-174
    Abstract          pdf  (1.14 Mb)
  • 11.

    Kuznetsov A. P., Kuznetsov S. P., Sedova Y. V.

    Pendulum system with an infinite number of equilibrium states and quasiperiodic dynamics
    Russian Journal of Nonlinear Dynamics, 2016, vol. 12, no. 2, pp. 223-234
    Abstract          pdf  (2.38 Mb)
  • 12.

    Kuznetsov S. P.

    Hyperbolic chaos in self-oscillating systems based on mechanical triple linkage: Testing absence of tangencies of stable and unstable manifolds for phase trajectories
    Russian Journal of Nonlinear Dynamics, 2016, vol. 12, no. 1, pp. 121-143
    Abstract          pdf  (1.96 Mb)


  • 13.

    Kuznetsov S. P.

    Hyperbolic Chaos in Self-oscillating Systems Based on Mechanical Triple Linkage: Testing Absence of Tangencies of Stable and Unstable Manifolds for Phase Trajectories
    Regular and Chaotic Dynamics, 2015, vol. 20, no. 6, pp. 649-666
    Abstract          pdf  (3.15 Mb)
  • 14.

    Kuznetsov S. P.

    Plate Falling in a Fluid: Regular and Chaotic Dynamics of Finite-dimensional Models
    Regular and Chaotic Dynamics, 2015, vol. 20, no. 3, pp. 345-382
    Abstract          pdf  (1.5 Mb)
  • 15.

    Kuznetsov S. P.

    Motion of a falling card in a fluid: Finite-dimensional models, complex phenomena, and nonlinear dynamics
    Russian Journal of Nonlinear Dynamics, 2015, vol. 11, no. 1, pp. 3-49
    Abstract          pdf  (1.39 Mb)


  • 16.

    Borisov A. V., Kazakov A. O., Kuznetsov S. P.

    Nonlinear dynamics of the rattleback: a nonholonomic model
    Physics-Uspekhi, 2014, vol. 184, no. 5, pp. 453-460
    Abstract          pdf  (750.09 Kb)
  • 17.

    Kruglov V. P., Kuznetsov S. P., Pikovsky A.

    Attractor of Smale–Williams Type in an Autonomous Distributed System
    Regular and Chaotic Dynamics, 2014, vol. 19, no. 4, pp. 483-494
    Abstract          pdf  (1.09 Mb)
  • 18.

    Kuznetsov S. P., Kuznetsov A. S., Kruglov V. P.

    Hyperbolic chaos in systems with parametrically excited patterns of standing waves
    Russian Journal of Nonlinear Dynamics, 2014, vol. 10, no. 3, pp. 265-277
    Abstract          pdf  (1018.47 Kb)


  • 19.

    Isaeva O. B., Kuznetsov S. P., Sataev I. R., Pikovsky A.

    On a bifurcation scenario of a birth of attractor of Smale–Williams type
    Russian Journal of Nonlinear Dynamics, 2013, vol. 9, no. 2, pp. 267-294
    Abstract          pdf  (2.91 Mb)
  • 20.

    Isaeva O. B., Kuznetsov A. S., Kuznetsov S. P.

    Hyperbolic chaos in parametric oscillations of a string
    Russian Journal of Nonlinear Dynamics, 2013, vol. 9, no. 1, pp. 3-10
    Abstract          pdf  (528.87 Kb)


  • 21.

    Borisov A. V., Jalnine A. Y., Kuznetsov S. P., Sataev I. R., Sedova Y. V.

    Dynamical Phenomena Occurring due to Phase Volume Compression in Nonholonomic Model of the Rattleback
    Regular and Chaotic Dynamics, 2012, vol. 17, no. 6, pp. 512-532
    Abstract          pdf  (4.23 Mb)
  • 22.

    Kuznetsov A. P., Turukina L. V., Kuznetsov S. P., Sataev I. R.

    Landau–Hopf scenario in the ensemble of interacting oscillators
    Russian Journal of Nonlinear Dynamics, 2012, vol. 8, no. 5, pp. 863-873
    Abstract          pdf  (578.41 Kb)
  • 23.

    Kuznetsov S. P., Jalnine A. Y., Sataev I. R., Sedova Y. V.

    Phenomena of nonlinear dynamics of dissipative systems in nonholonomic mechanics of the rattleback
    Russian Journal of Nonlinear Dynamics, 2012, vol. 8, no. 4, pp. 735-762
    Abstract          pdf  (1.42 Mb)
  • 24.

    Kuznetsov A. P., Kuznetsov S. P., Pozdnyakov M. V., Sedova Y. V.

    Universal two-dimensional map and its radiophysical realization
    Russian Journal of Nonlinear Dynamics, 2012, vol. 8, no. 3, pp. 461-471
    Abstract          pdf  (637.32 Kb)


  • 25.

    Kuznetsov S. P.

    Example of blue sky catastrophe accompanied by a birth of Smale–Williams attractor
    Regular and Chaotic Dynamics, 2010, vol. 15, no. 2-3, pp. 348-353
    Abstract          pdf  (272.33 Kb)


  • 26.

    Kuznetsov S. P.

    An example of a non-autonomous continuous-time system with attractor of Plykin type in the Poincare map
    Russian Journal of Nonlinear Dynamics, 2009, vol. 5, no. 3, pp. 403-424
    Abstract          pdf  (2.26 Mb)


  • 27.

    Kuznetsov A. P., Kuznetsov S. P., Sataev I. R., Sedova Y. V.

    Critical point of accumulation of fold-flip bifurcation points and critical quasi-attractor (the review and new results)
    Russian Journal of Nonlinear Dynamics, 2008, vol. 4, no. 2, pp. 113-132
    Abstract          pdf  (1.02 Mb)


  • 28.

    Jalnine A. Y., Kuznetsov S. P., Osbaldestin A. H.

    Dynamics of small perturbations of orbits on a torus in a quasiperiodically forced 2D dissipative map
    Regular and Chaotic Dynamics, 2006, vol. 11, no. 1, pp. 19-30
    Abstract          pdf  (520.95 Kb)
  • 29.

    Kuptsov P. V., Kuznetsov S. P.

    Transition to a synchronous chaos regime in a system of coupled non-autonomous oscillators presented in terms of amplitude equations
    Russian Journal of Nonlinear Dynamics, 2006, vol. 2, no. 3, pp. 307-331
    Abstract          pdf  (4.63 Mb)


  • 30.

    Kuznetsov S. P.

    Generalized dimensions of the golden-mean quasiperiodic orbit from renormalization-group functional equation
    Regular and Chaotic Dynamics, 2005, vol. 10, no. 1, pp. 33-38
    Abstract          pdf  (195.04 Kb)


  • 31.

    Kuznetsov S. P., Osbaldestin A. H.

    Generalized Dimensions of Feigenbaum's Attractor from Renormalization-Group Functional Equations
    Regular and Chaotic Dynamics, 2002, vol. 7, no. 3, pp. 325-330
    Abstract          pdf  (197.76 Kb)


  • 32.

    Isaeva O. B., Kuznetsov S. P.

    On scaling properties of two-dimensional maps near the accumulation point of the period-tripling cascade
    Regular and Chaotic Dynamics, 2000, vol. 5, no. 4, pp. 459-476
    Abstract          pdf  (459.15 Kb)


  • 33.

    Kuznetsov A. P., Kuznetsov S. P., Sataev I. R.

    Codimension and typicity in a context of description of transition to chaos via period-doubling in dissipative dynamical systems
    Regular and Chaotic Dynamics, 1997, vol. 2, no. 3-4, pp. 90-105
    Abstract          pdf  (1.08 Mb)